IJPAM: Volume 94, No. 5 (2014)
1,2Department of Mathematics
Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN
Abstract. In this paper, the q-radius stability of a matrix polynomial P(λ) relative to an open region Ω of the complex plane and its relation to the q-numerical range of P(λ) are investigated. Also, we obtain a lower bound that involves the distance of Ω to the connected components of the q-numerical range of P(λ).
Received: July 22, 2014
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: matrix polynomial, q-radius stability, q-numerical range
Download paper from here.
DOI: 10.12732/ijpam.v94i5.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 741 - 747
Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).